Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Bumps on vagina, applied Monistat, no pain, itching or burning when urinating. Worried about warts

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3177 Questions
I recently had a really bad yeast infection. I used Monistat 7 to help clear it up. The first night I appled the cream I had intense itching and burning. I scratched my vagina (lower labia to anal area) vigorously that first night (I know I shouldn't have). The third night I noticed a cluster of flat grey bumps right below my vaginal open on my perineum and the inside of my lower labia. They don't hurt or seem to contain fluid. When I pull the skin they look similiar to a ridge that is below the surface. I finished the Monistat treatment,but the bumps are still there. I have no pain, itching or burning when I urinate. They seem to have gotten a little smaller. Is it because I scratched the skin too hard? I'm getting really worried that it might be warts.
Posted Sun, 26 Aug 2012 in Sexually Transmitted Diseases
Answered by Dr. Raju A.T 6 hours later

Thanks for your query.

The lesions you mention, by the appearance and their sudden onset do not fit into a diagnosis of Warts.

Scratching does cause folliculitis (inflammation in the hair/gland follicle) specially when there is a infection surrounding.The folliculitis appear as small bumps associated with redness.

Need not worry, the lesions will go off on their own.They just are due to local inflammation and will soon subside since the surrounding infection is treated.

If any time during their disappearance you get itching which though rare after 7 days of Monistat, you may have to avoid scratching.Scratching can aggravate those lesions and make them flare again.Do take tab Benadryl if you get an itch again.

Hope I answered your query.

Wish you good health.
Above answer was peer-reviewed by
Follow-up: Bumps on vagina, applied Monistat, no pain, itching or burning when urinating. Worried about warts 6 hours later
Thank you so much.
Answered by Dr. Raju A.T 10 hours later
You are welcome.

Thanks for using this service.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Sexual Diseases

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor